# SDR SWAA2024021540231

- Difficulty date: January 11, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 RBL31 WL 208.1 AT FWD GALLEY AREA 2023-48696<[01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 RBL31 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV - . SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
